# SDR EPUA20160409001

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N9996M
- Make and model: Cessna 207A
- Aircraft serial: 20700779
- Aircraft time: 27,084 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: AL24F60C
- Part serial: 4691601
- Condition: Melted
- Location: Engine
- Part time: 295 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNT RUBBER SMELL FROM ENGINE COMPARTMENT.  MX DETERMINED THAT THE ALTERNATOR WIRING HAD MELTED AT THE OUTPUT TERMINAL.  THE ALTERNATOR & VOLTAGE REGULATOR REQUIRED REPLACEMENT IN ORDER TO RETURN THE AIRCRAFT TO SERVICE.
